一类带有参数的非线性算子方程的可解性  

On the Solvability of Certain Nonlinear Operator Equations with Parameters

在线阅读下载全文

作  者:周海云[1] 

机构地区:[1]军械工程学院

出  处:《河北机电学院学报》1998年第1期36-44,共9页

摘  要:设X为自反Banach空间,X及其对偶X均为局部一致凸的。在对算子A,T和C的弹调性和紧性的各种假设下,本文研究了方程Au+λJu-μTu+vCu=f的可解性,其中λ,μ,v〉0为固定常数,f∈X给定,算子A:X→X^*为单调的,T:X→X*为线性紧的,C:X→X*为全连续的或p-齐次的拟单调的(p〉1)所得结果扩展或改进了近期由Guan,chen。Let X be a reflexive Banach space with both X and its dual X~* locally uniformly conves. The solvability of the equation au+λJu-vCu=f is studied under various assumptions of monotonicity and compactness on the operators A,T,and C.Here,λ,μ,v>0 are fixed constants and f∈X~* is fixed.The operator A:X→X~* is monotonic and T:X→X~* is linear and compact and C:X→X~* is completely continuous or homogeneous of degree p>1 and quasimonotine. Our results extend and /or improve recent results obtained by Guan,Chen,Kartsatos and Mabry,and Kesavan.

关 键 词:非线性算子理论 单调算子 巴拿赫空间 紧扰动 

分 类 号:O177.91[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象